# SDR GCNA20160725001

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N173GC
- Make and model: Dhav DHC6300
- Aircraft serial: 295
- Aircraft time: 58,672 hours, 100,769 cycles
- Engine: Pwa PT6A27
- Propeller: Hartzl HCD4N3C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE IN FLIGHT, CREW SMELLED SMOKE.  THE CREW OPENED THE BUS TIE AND ISOLATED THE ELECTRICAL POWER.  ACFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED ACFT AND FOUND 2 COMPONENTS BAD, BUT HAVE NOT DETERMINED YET IF THEY ARE RELATED.  THE FM RADIO AND THE RT ATTITUDE INDICATOR. THE SHOP FINDINGS HAVE NOT COME BACK ON THESE ITEMS. THE ACFT WAS THOROUGHLY INSPECTED AND AN OPS CHECK FLIGHT OF 1 HR REVEALED NO MORE ISSUES.
